| Model Number |
BIO-COMP INTERFSCRW CAN-DELTATPR 9X 35MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a surgery during the first two turns, the screw thread came loose and a correct insertion of the screw was no longer possible.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with different part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the threads of the device are damaged at the distal end of the device.The method used to prepare the bone during the procedure, as well as the bone quality encountered, were not recorded.The cause remains undetermined, however, probable cause can be attributed to prying/leveraging the screw during insertion and/or improper bone preparation.